Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Meromorphic maps in the Nevanlinna class

Authors: R. E. Molzon and G. Patrizio
Journal: Proc. Amer. Math. Soc. 91 (1984), 395-398
MSC: Primary 32H30
MathSciNet review: 744637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A meromorphic mapping from a relatively compact domain $ \mathcal{D}$ in a complex manifold to complex projective space is shown to be in the Nevanlinna class provided the mapping omits a set of hyperplanes of positive capacity. As a consequence, such mappings have admissible limits almost everywhere on $ \partial \mathcal{D}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H30

Retrieve articles in all journals with MSC: 32H30

Additional Information

PII: S 0002-9939(1984)0744637-X
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia